skip to main content
Show Results with:

Results 1 - 10 of 6,155  for Everything in this catalogue

results 1 2 3 4 5 next page
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

Unified (r, s)-Entropies of Partitions on Sequential Effect Algebras

Jiamei, Wang; Jun, Li; Minhyung, Cho

Reports on mathematical physics. Volume 75:Issue 3 (2015, May); pp 383-401 -- Elsevier

Online access

2
Material Type:
Article
Add to My workspace

Inhomogeneous Long-Range Percolation on the Hierarchical Lattice

Shang, Yilun

Reports on mathematical physics. Volume 76:Issue 1 (2015, July); pp 53-61 -- Elsevier

Online access

3
Material Type:
Article
Add to My workspace

Not-quite-Hamiltonian Reduction

Bates, Larry M.; Śniatycki, Jędrzej

Reports on mathematical physics. Volume 76:Issue 1 (2015, July); pp 41-52 -- Elsevier

Online access

4
Material Type:
Article
Add to My workspace

Relativistic Modelling of Stable Anisotropic Super-Dense Star

Maurya, S.K.; Gupta, Y.K.; Jasim, M.K.

Reports on mathematical physics. Volume 76:Issue 1 (2015, July); pp 21-40 -- Elsevier

Online access

5
Material Type:
Article
Add to My workspace

Index

Reports on mathematical physics. Volume 78:Issue 3 (2016); pp 387-388 -- Elsevier

Online access

6
Material Type:
Article
Add to My workspace

Preface

Jakóbczyk, Lech et al.

Reports on mathematical physics. Volume 77:Issue 3 (2016, May); pp 265-266 -- Elsevier

Online access

7
Material Type:
Article
Add to My workspace

Hamiltonian Structures of the Constrained F-Valued KP Hierarchy

Zhang, Hai; Zuo, Dafeng

Reports on mathematical physics. Volume 76:Issue 1 (2015, July); pp 115-129 -- Elsevier

Online access

8
Material Type:
Article
Add to My workspace

An Impossibility Theorem for Linear Symplectic Circle Quotients

Herbig, Hans-Christian; Seaton, Christopher

Reports on mathematical physics. Volume 75:Issue 3 (2015, May); pp 303-331 -- Elsevier

Online access

9
Material Type:
Article
Add to My workspace

Index

Reports on mathematical physics. Volume 79:Number 3 (2017, June); pp 391-392 -- Elsevier

Online access

10
Material Type:
Article
Add to My workspace

SL(2, ℝ) Invariance of the Kepler Type Motions and Shannon Informational Entropy. Uncertainty Relations Through the Constant Value of the Onicescu Informational Energy

Agop, Maricel; Gavril, Stefan; GavriluŢ, Alina

Reports on mathematical physics. Volume 75:Issue 1 (2015, January); pp 101-112 -- Elsevier

Online access

Results 1 - 10 of 6,155  for Everything in this catalogue

results 1 2 3 4 5 next page

Refine Search Results

Refine my results

Access Options 

  1. Request to Reading Room  (6,092)
  2. Purchase a copy  (5,932)
  3. Online: Reading Room only  (2,533)
  4. Online  (2)
  5. Refine further open sub menu

Material type 

  1. Articles  (6,153)
  2. Journals  (2)
  3. Refine further open sub menu

Creation date 

From To
  1. Before1975  (1)
  2. 1975To2014  (1)
  3. 2015To2015  (93)
  4. 2016To2017  (2,392)
  5. After 2017  (3,668)
  6. Refine further open sub menu

Additional Features 

  1. Abstract  (5,996)
  2. No Abstract  (157)
  3. Refine further open sub menu

Searching Remote Databases, Please Wait